Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 71, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Aug 3, 2013, 5:54 AM CDT for Cedar County, Missouri. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2013, 5:54 AM CDT (10:54 UTC)
- Expired
- Aug 4, 2013, 2:02 PM CDT
- In force
- 32 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cedar County, MO
The radar
The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 21.06 ft at Aug 5, 2013, 2:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
690 WGUS43 KSGF 031054 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 554 AM CDT SAT AUG 3 2013 ...The National Weather Service in Springfield has issued a Flood Warning for the following rivers in Missouri... Sac River near Caplinger Mills affecting Cedar County. Heavy rainfall early this morning has caused river levels to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those with property and livestock along the river should continue to monitor river conditions. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC039-032254- /O.NEW.KSGF.FL.W.0071.130803T1054Z-130804T1902Z/ /CMZM7.1.ER.130803T1011Z.130803T1200Z.130803T1902Z.NO/ 554 AM CDT SAT AUG 3 2013 The National Weather Service in Springfield has issued a * Flood Warning for the Sac River near Caplinger Mills. * until Sunday afternoon...or until the warning is cancelled. * At 5:45 AM Saturday The stage was 17.1 feet. * Flood stage is 16.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 18.4 feet by this morning. The river will fall below flood stage this afternoon. * Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach approximately three feet in depth at the Caplinger Mills Campground. && LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377 $$
4 follow-up statements
286 WGUS83 KSGF 031356 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 856 AM CDT SAT AUG 3 2013 ...The Flood Warning continues for the following rivers in Missouri... Sac River near Caplinger Mills affecting Cedar County. Heavy rainfall early today has caused river levels to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC039-040456- /O.EXT.KSGF.FL.W.0071.000000T0000Z-130804T1942Z/ /CMZM7.1.ER.130803T1011Z.130803T1330Z.130803T1942Z.NO/ 856 AM CDT SAT AUG 3 2013 The Flood Warning continues for The Sac River near Caplinger Mills. * At 8:45 AM Saturday The stage was 18.6 feet. * Flood stage is 16.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach approximately three feet in depth at the Caplinger Mills Campground. && LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377 $$
375 WGUS83 KSGF 031405 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 905 AM CDT SAT AUG 3 2013 ...The Flood Warning continues for the following rivers in Missouri... Big Piney River at Fort Leonard Wood affecting Pulaski County Sac River near Caplinger Mills affecting Cedar County. Heavy rainfall early this morning has caused river levels to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC169-040505- /O.EXT.KSGF.FL.W.0072.000000T0000Z-130806T0843Z/ /TBNM7.1.ER.130804T0800Z.130805T0000Z.130805T0843Z.UU/ 905 AM CDT SAT AUG 3 2013 The Flood Warning continues for The Big Piney River at Fort Leonard Wood. * At 7:00 AM Saturday The stage was 11.0 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by early tomorrow and continue to rise to near 13.7 feet by tomorrow evening. The river will fall below flood stage by Monday morning. * Impact...At 14.0 feet...Flood waters affect the Happy Hollow Picnic Area at Ft. Wood. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$ MOC039-040505- /O.CON.KSGF.FL.W.0071.000000T0000Z-130804T1942Z/ /CMZM7.1.ER.130803T1011Z.130803T1330Z.130803T1942Z.NO/ 905 AM CDT SAT AUG 3 2013 The Flood Warning continues for The Sac River near Caplinger Mills. * At 8:45 AM Saturday The stage was 18.6 feet. * Flood stage is 16.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach approximately three feet in depth at the Caplinger Mills Campground. && LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377 $$
353 WGUS83 KSGF 031912 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 212 PM CDT SAT AUG 3 2013 ...The Flood Warning continues for the following rivers in Missouri... Big Piney River at Fort Leonard Wood affecting Pulaski County Sac River near Caplinger Mills affecting Cedar County .Heavy rainfall across the Sac and Big Piney river basins earlier today caused river levels to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC169-041012- /O.EXT.KSGF.FL.W.0072.000000T0000Z-130805T1800Z/ /TBNM7.1.ER.130804T1200Z.130804T1200Z.130804T1800Z.UU/ 212 PM CDT SAT AUG 3 2013 The Flood Warning continues for The Big Piney River at Fort Leonard Wood. * At 7:00 AM Saturday The stage was 11.0 feet. * Flood stage is 13.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow morning. * Impact...At 13.0 feet...Flood waters affect the Pontoon Training Area at Ft. Wood. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$ MOC039-041011- /O.EXT.KSGF.FL.W.0071.000000T0000Z-130804T1913Z/ /CMZM7.1.ER.130803T1011Z.130803T1330Z.130803T1913Z.NO/ 212 PM CDT SAT AUG 3 2013 The Flood Warning continues for The Sac River near Caplinger Mills. * At 1:45 PM Saturday The stage was 16.2 feet. * Flood stage is 16.0 feet. * Minor flooding is occurring. * Forecast...The river will fall below flood stage this afternoon. * Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The campground at Caplinger Mills floods. && LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377 $$
622 WGUS83 KSGF 032119 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 419 PM CDT SAT AUG 3 2013 ...The Flood Warning is cancelled for the following rivers in Missouri... Sac River near Caplinger Mills affecting Cedar County Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC039-032149- /O.CAN.KSGF.FL.W.0071.000000T0000Z-130804T1913Z/ /CMZM7.1.ER.130803T1011Z.130803T1330Z.130803T1922Z.NO/ 419 PM CDT SAT AUG 3 2013 The Flood Warning is cancelled for The Sac River near Caplinger Mills. * At 3:45 PM Saturday The stage was 15.6 feet. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to 14.7 feet by tomorrow morning. * Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The campground at Caplinger Mills floods. && LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Aug 3, 3:11 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 3, 3:11 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 AM CDT Sat Aug 3 2013
...Potential for Heavy Rainfall and Flooding Through the Weekend...
.SHORT TERM...(Today and Tonight)
ISSUED AT 255 AM CDT SAT AUG 3 2013
Showers and thunderstorms continued to increase across the area
into early this morning with the help of a low level jet nosing
into the Ozarks. The risk for severe weather will be limited the
remainder of the morning...but wind gusts of 40 to 45 mph may
accompany the outflow boundary associated with the storms.
Torrential rainfall rates associated with the storms will lead to
areas of flash flooding into the morning. The convection will
gradually taper off during the morning hours.
A weak front or wind shift will sag southward into southern
Missouri today. Weak surface convergence along this boundary coupled
with moderate instability may support isolated to scattered
thunderstorm development from mid afternoon into the evening.
A Flash Flood Watch remains in effect today.
.LONG TERM...(Sunday THROUGH Friday)
ISSUED AT 255 AM CDT SAT AUG 3 2013
Clusters of convection will increase across the Plains tonight
and spread toward the Ozarks overnight with the aid of a broad low
level jet and region of isentropic upglide. This activity will
continue to spread eastward into the region Sunday morning and may
linger much of the day. Severe weather is not expected Sunday with
limited instability but the potential for heavy rainfall and
flooding will exist. Flash Flood Watch remains in effect through
Sunday night. The clouds and rainfall will result in a
cooler day.
Not much change is expected into next week as our region remains
within a belt of westerlies on the northern periphery of an upper
ridge anchored over the southwestern U.S.
This will maintain periodic chances of showers and thunderstorms
with the continued risk for heavy rainfall. There will be
considerable breaks between periods of precipitation. Otherwise
seasonably warm and humid weather will persist.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
ISSUED AT 1055 PM CDT FRI AUG 2 2013
Pilots can expect an increasing coverage of thunderstorms
overnight.
Areas of MVFR conditions will develop within the areas of storms
during the overnight hours. The storms will linger but gradually
diminish Saturday morning with some lingering MVFR ceilings.
VFR conditions will prevail by Saturday afternoon but a few storms
will redevelop. The chance of storms continue into Saturday
evening.
Marginal low level wind shear may also impact the region overnight.
&&
.HYDROLOGY...
ISSUED AT 255 AM CDT SAT AUG 3 2013
Multiple rounds of showers and thunderstorms will persist this
weekend into early next week and possibly beyond. Rainfall
through the weekend across the region will generally range from 1 to
3 inches with locally higher amounts where storms train. This
heavy rain combined with moist soils will result in a considerable
flash flood risk for the next several days. A Flash Flood Watch
continues through Monday morning. In addition to the flash flood
risk many area rivers will likely rise to or above flood stage at
some point in the next several days.
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Monday morning FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through Monday morning FOR KSZ073-097-101.
&&
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Foster
HYDROLOGY...FosterHazardous weather outlook, Aug 3, 3:42 AM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 342 AM CDT SAT AUG 3 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040845- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 342 AM CDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL WILL IMPACT MUCH OF THE OUTLOOK AREA THIS MORNING. EXCESSIVE RAINFALL AMOUNTS AND INTENSE RAINFALL RATES WILL LEAD TO LOCALIZED FLASH FLOODING. FREQUENT TO CONTINUOUS LIGHTNING WILL ACCOMPANY THE STRONGER STORMS THIS MORNING. ADDITIONAL SCATTERED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STRONG TO MARGINALLY SEVERE STORMS WITH WIND GUSTS TO AROUND 50 MPH AND SMALL HAIL WILL BE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE TONIGHT INTO SUNDAY. HEAVY RAINFALL AND THE RISK FOR FLOODING WILL ACCOMPANY THESE STORMS. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MONDAY MORNING. ADDITIONAL ROUNDS OF THUNDERSTORMS CAN BE EXPECTED INTO THE MIDDLE OF NEXT WEEK. AFTERNOON HEAT INDEX VALUES COULD REACH THE MID TO UPPER 90S ON A DAILY BASIS ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Aug 3, 1:31 AM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 AM CDT SAT AUG 3 2013
KSZ073-097-030700-
BOURBON KS-CRAWFORD KS-
131 AM CDT SAT AUG 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR BOURBON AND NORTHERN CRAWFORD
COUNTIES UNTIL 200 AM CDT...
AT 127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST
OF XENIA TO 22 MILES WEST OF PORTERVILLE...MOVING SOUTHEAST AT 45
MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE ARCADIA...BRONSON...ENGLEVALE...FORT
SCOTT...FULTON...HEPLER...REDFIELD...UNIONTOWN AND WALNUT.
PEOPLE IN BOURBON AND NORTHERN CRAWFORD COUNTIES...INCLUDING
BRONSON...UNIONTOWN AND WALNUT...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3804 9509 3805 9508 3804 9469 3800 9461
3763 9462 3738 9508 3739 9510 3758 9510
TIME...MOT...LOC 0631Z 329DEG 40KT 3821 9517 3773 9544
BOXELLSpecial weather statement, Aug 3, 2:04 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 204 AM CDT SAT AUG 3 2013 MOZ081-082-092-096-097-030730- DOUGLAS MO-HOWELL MO-LACLEDE MO-TEXAS MO-WRIGHT MO- 204 AM CDT SAT AUG 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS... NORTHWESTERN HOWELL...SOUTHEASTERN LACLEDE...SOUTHWESTERN TEXAS AND WRIGHT COUNTIES UNTIL 230 AM CDT... AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COMPETITION TO 7 MILES SOUTHEAST OF MOUNTAIN GROVE...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE BENDAVIS...CABOOL...COMPETITION... DAWSON...DRURY...ELK CREEK...GRAFF...HARTVILLE...HUGGINS... LYNCHBURG...MANES...MOUNTAIN GROVE...NORWOOD...PLATO...SIMMONS...TWIN BRIDGES...VANZANT AND WILLOW SPRINGS. THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3757 9222 3697 9186 3692 9242 3758 9266 TIME...MOT...LOC 0705Z 297DEG 13KT 3751 9242 3704 9218 BOXELL
Local storm report, Aug 3, 2:54 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM FLASH FLOOD MOUNTAIN GROVE 37.13N 92.26W
08/03/2013 WRIGHT MO LAW ENFORCEMENT
CAR FLOODED OUT BY HIGH WATER AT THE HIGHWAY 60 EXIT TO
WEST BUSINESS 60 IN MOUNTAIN GROVE. VERY HEAVY RAINFALL
ONGOING.
&&
GAGANLocal storm report, Aug 3, 4:29 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 AM CDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM TSTM WND GST WILLARD 37.31N 93.43W
08/03/2013 E60 MPH GREENE MO AMATEUR RADIO
&&
JCOLUCCILocal storm report, Aug 3, 5:00 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
500 AM CDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM TSTM WND DMG 2 N MORRISVILLE 37.51N 93.42W
08/03/2013 POLK MO EMERGENCY MNGR
A TRAILER HOUSE WAS PUSHED OFF OF ITS BLOCKS AND BROKE IN
FOUR PLACES.
&&
GAGANLocal storm report, Aug 3, 5:47 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 AM CDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM TSTM WND DMG 4 N HALLTOWN 37.25N 93.63W
08/03/2013 LAWRENCE MO BROADCAST MEDIA
PHONE POLES REPORTED DOWN ALONG Z HIGHWAY.
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:01 PM CDT | Special Weather Statement | SGF | Pulaski | 44 min |
| Aug 2, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 46 min |
| Aug 2, 9:58 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 47 min |
| Aug 2, 11:22 PM CDT | Areal Flood Advisory | SGF | Maries, Pulaski | 6 hr |
| Aug 3, 12:20 AM CDT | Areal Flood Advisory | SGF | Wright | 6 hr |
| Aug 3, 12:43 AM CDT | Special Weather Statement | SGF | Wright | 47 min |
| Aug 3, 12:52 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 38 min |
| Aug 3, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 35 min |
| Aug 3, 2:04 AM CDT | Special Weather Statement | SGF | Wright | 26 min |
| Aug 3, 2:09 AM CDT | Flash Flood Warning | SGF | Laclede, Wright | 9 hr |
| Aug 3, 2:31 AM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair | 8 hr |
| Aug 3, 2:59 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas, Wright | 8 hr |
| Aug 3, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 46 min |
| Aug 3, 4:19 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk, Webster | 41 min |
| Aug 3, 4:28 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk, Webster | 6 hr |
| Aug 3, 4:40 AM CDT | Flash Flood Warning | SGF | Cedar, Dade, Greene, Lawrence | 5 hr |
| Aug 3, 6:08 AM CDT | Flash Flood Warning | SGF | Howell, Ozark | 6 hr |
| Aug 3, 7:05 AM CDT | River Flood Warning | SGF | Pulaski | 40 hr |
| Aug 3, 7:56 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone | 4 hr |
| Aug 3, 9:35 AM CDT | Areal Flood Advisory | SGF | Barry, Barton, Jasper, McDonald, Newton, Vernon | 6 hr |
| Aug 3, 9:40 AM CDT | Areal Flood Advisory | SGF | Dade, Greene, Lawrence, Polk | 6 hr |
| Aug 3, 9:54 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney | 6 hr |
| Aug 3, 9:56 AM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Polk, Webster | 6 hr |
| Aug 3, 10:01 AM CDT | Areal Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair | 6 hr |
| Aug 3, 10:26 AM CDT | Areal Flood Advisory | SGF | Benton, Camden, Dent, Hickory, Laclede, Maries and 4 more | 6 hr |
| Aug 3, 10:35 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Laclede, Ozark, Texas, Wright | 5 hr |
| Aug 3, 11:44 AM CDT | Areal Flood Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 6 hr |
| Aug 3, 3:43 PM CDT | Areal Flood Advisory | SGF | Barry, Cedar, Christian, Dade, Greene, Lawrence and 3 more | 18 hr |
| Aug 3, 3:52 PM CDT | Areal Flood Advisory | SGF | Camden, Christian, Dallas, Douglas, Howell, Laclede and 8 more | 18 hr |
| Aug 3, 5:45 PM CDT | Areal Flood Warning | SGF | McDonald | 15 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.